# SDR FDEA202405120652

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275352200
- Condition: Cracked
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FR67 CROSSBEAM BETWEEN Y1456 AND Y1959 FOUND A CRACK.   REPAIRED THE CRACKED CROSSBEAM AT MAIN DECK CARGO COMPARTMENT FR67 BETWEEN   Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 PARA.14 FIGURE.211. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
